Bibliographie

Principaux articles scientifiques

  • “The concentration-compactness principle in the Calculus of Variations, Ann. I.H.P. Anal. Non-lineaire”, 1 (1984), p. 109-145 et 223-283. Riv. Mat. Iberoamericana, 1 (1985), p. 45-121 et p. 145-201.
  • “On the Cauchy problem for Boltzmann equations: global existence and weak stability”. Ann. of Math., 130 (1989), p. 321-366 (avec R.J. Di Perna).
  • “Ordinary differential equations, Sobolev spaces and transport theory”. Inventiores, 98 (1989), p. 511-547 (avec R.J. Di Perna).
  • “Mathematical Topics in Fluid Mechanics”. Oxford Univ. Press, Oxford, Vol. I, 1996 ; Vol. II, 1998.
  • “Thermodynamical limit for Thomas-Fermi type models”. Oxford Univ. Press, Oxford, 1998 (avec I. Catto et C. Le Bris).